# SDR GTIA2024050338100

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 13,588 hours, 5,652 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT ODOR OF DIRTY SOCKS DETECTED IN COCKPIT DURING LAST 6-8M MIN OF FLIGHT ODOR ISOLATED TO COCKPIT ONLY-CW TSM 05-50-00-810-831-A  ISOLATED ODOR TO PACK 1, NO ODOR FROM PACK 2 SEE ITEM 2 FOR PACK 1 DEFERRAL AC OK FOR SVC MOC 66906
